MathSciNet Relay Station
MathSciNet bibliographic data
MR2010327 (2004j:35302) 35R35 (35B25 92C15 92C50)
Bazaliy, Borys; Friedman, Avner Global existence and asymptotic stability for an elliptic-parabolic free boundary problem: an application to a model of tumor growth. Indiana Univ. Math. J. 52 (2003), no. 5, 1265–1304.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement